# SDR CA190604021

- Difficulty date: June 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PT6A34B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3039901
- Condition: Damaged
- Location: Compressor
- Part time: 9,365 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS ENGINE WAS EXPERIENCING POOR PERFORMANCE AT ALTITUDE. THE DETAILS OF THE POOR PERFORMANCE WERE NOT REPORTED. THE OPERATOR`S TROUBLESHOOTING INCLUDED COMPRESSOR TURBINE VANE REPLACEMENT WITH A SUBSEQUENT TEST FLIGHT, FOLLOWING A POWER TURBINE VANE REPLACEMENT WITH A PERFORMANCE GROUND RUN. THE PERFORMANCE RUN REVEALED THE ENGINE WAS TORQUE LIMITED (TORQUE TARGET 1235, ACHIEVED 1163). THE ENGINE WAS REMOVED FROM WING AND SENT TO STANDARDAERO FOR REPAIR. THE OPERATOR ALSO ELECTED TO PERFORM A HOT SECTION INSPECTION DURING THIS SHOP VISIT.  SEE ATTACHED EIR PT6A 2019-076 (TC# 20190604021)
